# SDR SWAA2023052328186

- Difficulty date: April 16, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. LOWER BRACKET TO ATTACH SIDEWALL STRUCTURE WITH ELONGATED HOLE<[1] REPLACED FWD CARGO COMP. FWD LOWER BRACKET TO ATTACH SIDEWALL ACCESS PANEL 122BW REF. B737-700 AMM 25-52-06-400-801. THIS BRACKET WILL BE INSTALL ON FAULT #TTG8Q00J7277;[2] VERIFIED STEP 1.
